# SDR ABXA010116

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,479 hours, 49,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: 5910130392
- Condition: Cracked
- Location: Fuselage
- Part time: 51,479 hours, 49,212 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD NR  2 TEE CAP SHOWED A CRACK INDICATION WITH HIGH FREQUENCY EDDY CURRENT, ADJACENT TO LONGERON 14R.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 TEE CAP IAW DC-9 SRM 53-03 FIG 37A.
